# SDR QXEA200701524

- Difficulty date: October 5, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 15,292 hours, 15,244 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEG - FLAP POWER CAUTION LIGHT ON.  CHECKLIST COMPLIED WITH, DID NOT CORRECT.  MAINTENANCE COMPLIED WITH FIM.  CAUTION LIGHT CLEARED, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
